Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 890396, 15 pages
http://dx.doi.org/10.1155/2012/890396
Research Article

On Riesz-Caputo Formulation for Sequential Fractional Variational Principles

1Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Çankaya University, 06530 Ankara, Turkey
2Institute for Space Sciences, P.O. Box MG-23, 76900 Magurele-Bucharest, Romania

Received 6 October 2011; Accepted 23 December 2011

Academic Editor: Wing-Sum Cheung

Copyright © 2012 Fahd Jarad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with sequential Riesz-Caputo fractional variational problems with and without the presence of delay in the state variables and their derivatives. In both cases the necessary conditions for the optimal control are reported.